# SDR 98FDEA00678

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1064 HFEC IND CRACK IN 1 FASTENER HOLE AT LT BS 870 CASTING 2ND HOLE FROM BOTTOM, 1ST ROW FASTENERS BETWEEN STR 10L AND 11L.  REPAIR ACCOMPLISHED PER EA NR 7-5310-29685.
